MAUDE Adverse Event Report: MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 206270
Medical Device Problem Codes Break (1069); Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Implaction platform strike plate will not engage with the cup impactor.The engaging button appears to be broken not allowing the strike plate to be seated on the impactor case type: tha.Surgical delay: 15 minutes.
 
Additional Manufacturer Narrative
It was reported that the impaction platform strike plate will not engage with the cup impactor.The engaging button appears to be broken not allowing the strike plate to be seated on the impactor product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Capa has been raised for lost product.If the device is returned then the complaint will be reopened.Product history review review of the product history records indicate (b)(4) were manufactured under lot no 45020116 and accepted into final stock on 02/04/2016.No non-conformances were identified during inspection.Complaint history review a review of complaints in catsweb and trackwise related to p/n 206270, lot number 45020116 , shows 02 additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
Implaction platform strike plate will not engage with the cup impactor.The engaging button appears to be broken not allowing the strike plate to be seated on the impactor.Case type: tha.Surgical delay: =15 minutes.

Brand Name
SHELL IMPACTION PLATFORM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8946468
Report Number3005985723-2019-00608
Device Sequence Number2585075
Product Code OLO
UDI-Device Identifier00848486022082
UDI-Public00848486022082
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206270
Device Lot Number45020116
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;